# SDR CALA0800380

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,909 hours, 5,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T5146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 246 FLOORBEAM VERTICAL STIFFENER CRACKED AT LBL 40".  BODY STATION 246 FLOORBEAM VERTICAL STIFFENER REPAIRED PER ECRA 5310-04725.
